# SDR DALA2021080204334

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CORROSION FOUND ON BORE OF RUDDER HINGE 5 ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED HINGE FITTING #5 LOCATED ON VERTICAL STABILIZER AS PER SRM 55-36.(1894956)
